# SDR CALA2013090490978

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,251 hours, 22,789 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lanyard
- Condition: Out Of Position
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1100, LT SIDE, BATTERY PACK UNDER CEILING PANEL FOR EMERGENCY EXIT LIGHT SYSTEM, HAS FABRIC LANYARD ATTACHED OVER THE BATTERY PACK & ATTACHED TO AN INCORRECT ATTACHMENT POINT.  REPOSITIONED & SECURED LANYARD UNDER BATTERY PACK TO CORRECT ATTACHMENT POINT.
